Nadine Landals – Pfizer 19th October 2021

Severe Adverse Reactions, Aged 49

Nadine’s story in her own words on 2nd Nov 2021:

Ten minutes after the shot my hand went numb. Two hours later my feet went numb. Woke up at 3am with chest pain. Went to work one hour later with shooting pains in my head, extreme dizziness, losing balance and falling. Very confused about where I was and what to do next. Profuse sweating. Called 811 and told the nurse what was happening. She told me to go to hospital right away.

Got to Emergency and explained symptoms. They gave me a chest x-ray and blood tests. Those were clear so sent me home. I asked about the shooting head pains and they told me they didn’t want to subject me to anymore radiation that day. Asked about chest pain. Nope we don’t need to do ECG because your blood is ok. And the numbness? No answer. Told me to come back if the chest pain was crushing.

Went home to sleep. Very sharp pain in my head. Felt like something moved and jolted me awake. So dizzy and weak, I could not get out of bed. When I did get up my legs were trembling and was hard to walk. Over the next two weeks the numbness turned to pins and needles. It is now in both hands and from feet to hips. I get shooting pains in my legs and hands. Pins and needles have now started on left side of face.

It has been over a month and I still have chest pain and the pains in my head. The pins and needles are getting stronger. Some days it feels like my whole body is vibrating and some days it is slight tremors. Headaches every day, some mild, some migraine. Still have moments of extreme dizziness.

My Doctor just sent me for an ECG on Friday. He says I was panicking. No way will any of them admit it was the Pfizer Vaccination.

I am so angry and frustrated.

My heart goes out to all of you that have either lost someone or are dealing with vaccine injuries.

Camrose County, Alberta, Canada